# SDR A6WA202409058805

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 41,177 hours, 40,340 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050117
- Part serial: DCL92703
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT GEAR DISAGREE, NOSE DOOR OPEN, WOW INPUT, AND STEERING INOP WITH GEAR HANDLE UP. C/W QRH FOR GEAR DISAGREE, PUT GEAR HANDLE DOWN AND  GEAR DISAGREE AND NOSE DOOR OPEN WENT OUT. CYCLED NOSE WHEEL STEERING SWITCH PER QRH STEERING INOP LIGHT WENT OUT. WOW INPUT LIGHT OUT ON TOUCHDOWN.  NWS FUNCTION NORMALLY. HYD PRESSURE, TEMP, AND QTY GOOD. WEIGHT: 42,580 AIRSPEED:165 KTS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE STRUT LDG GEAR STRUT ASSEMBLY TO STEP 3.F IAW AMM 32-21-01.  NO COMPLETED STEPS 4F-L  IAW AMM 32-21-01 OPS CHECKED AND LEAK CHECK GOOD.
